# SDR ANCF200300006

- Difficulty date: February 6, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N535AW
- Make and model: Boeing 767-33A
- Aircraft serial: 25535
- Aircraft time: 32,105 hours, 8,460 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Packing
- Part number: NAS16128
- Condition: Broken
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

L HYD QTY DECREASE TO 0.06 WITH EDP PRESSURIZED AND ACMP OFF; HYD QTY  CONTINUED DECREASING. AIRCRAFT RETURNED TO BOGOTA.CORRECTIVE ACTION:LH DIFFERENTIAL PRESSURE INDICATOR WAS FOUND WITH LEAK. DIFFERENTIAL PRESSURE INDICATOR WAS REMOVED AND  BOTH PACKINGS WERE REPLACED IAW AMM  29-11-15 PAGE 401 AND AMM 20-10-19 PAGE 401. LH HYD SYSTEM WAS REFILLED IAW AMM:12-12-01PAGE 301. ENG RUN UP LEAK CHECK WAS PERFORMED WITHOUT DUPLICATING FAULT.
